Mathematical Notes

, Volume 56, Issue 3, pp 877–883 | Cite as

On infinitely smooth compactly supported almost-wavelets

  • M. Z. Berkolaiko
  • I. Ya. Novikov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. Z. Berkolaiko and I. Ya. Novikov, “On infinitely smooth compactly supported almost-wavelets,”Dokl. Akad. Nauk,326, No. 6, 935–938 (1992).Google Scholar
  2. 2.
    Y. Meyer, “Principe d'incertitude, bases hilbertiennes et algèbres d'operateurs,”Sém. Bourbaki, No. 662, 1–15 (1985–1986).Google Scholar
  3. 3.
    J.-O. Strömberg, “A modified Franklin system and higher order systems on ℝn as unconditional bases for Hardy spaces,” in:Conf. on Harmonic Analysis in Honor of A. Zygmund, Wadsworth Math. Series. Vol. 2 (1981), pp. 475–494.Google Scholar
  4. 4.
    P. G. Lemarie, “Ondelettes a localisation exponentiell,”J. Mayj. Pure Appl.,67, 227–236 (1987).MathSciNetGoogle Scholar
  5. 5.
    I. Daubechies, “Orthonormal bases of compactly supported wavelets,”Comm. Pure Appl. Math.,41, No. 7, 909–996 (1988).MATHMathSciNetGoogle Scholar
  6. 6.
    P. G. Lemarie-Rieusset, “Existence de “fonction-pere” pour les ondelettes a support compact,”C. R.Acad. Sci. Paris Ser. 1,314, No. 1, 17–19 (1992).MATHMathSciNetGoogle Scholar
  7. 7.
    Y. Meyer,Ondelettes et Operateurs, Herman, Paris (1990).Google Scholar
  8. 8.
    V. L. Rvachev and V. A. Rvachev,Nonclassical Methods of the Approximation Theory in Boundary-Value Problems [in Russian], Naukova Dumka, Kiev (1979).Google Scholar
  9. 9.
    S. Mallat, “Multiresolution approximation and wavelet orthonormal bases ofL 2(ℝ),”Trans. Am. Math. Soc.,315, 69–87 (1989).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • M. Z. Berkolaiko
    • 1
  • I. Ya. Novikov
    • 1
  1. 1.Voronezh Civil Engineering InstituteUSSR

Personalised recommendations